# SDR UPS04M42931

- Difficulty date: May 29, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft time: 52,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT HORIZONTAL STAB NR 29 BARREL NUT FOUND CORROSION ON BOTTOM BEARING & S/W SURFACE.  CORROSION AT BARREL NUT HOLE NR 29 LT, REMOVED & REAMED TO 1.178 INCH & BLEND TO 0.030 INCH DEEP, FOUND OUT OF LIMIT.  FAB SLEEVE & REPAIR BUSHING PER EO MD11-5510-19409-G.  PR1422B2 SEALANT APPLIED PER EN:1186-04.  REPAIR SLEEVE BUSHING INSTALLED AT BARREL NUT HOLE NR 29 LT.  REPAIR CUTOUT AT BARREL NUT HOLE NR 29 LT FOUND WITHIN LIMIT PER EO MD11-5510-19409-G & EN1186-04.
